# SDR ABXA080242

- Difficulty date: September 19, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Loose
- Location: Wheel Assy
- Component: Wheel Assy
- Component part number: 3910797509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE TIE BOLTS.  WHEEL SCRAPPED. (K)  BOLTS BACKED OFF.  REQUIRES OVERHAUL.  OVERHAULED IAW ABX SPEC WORKSHEET BS421A DATED 12/21/07 AND THE ABX WHEEL AND TIRE MANUAL, REV 18.
